# SDR VTZA97484

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 945 - BTV- ACK - DURING CLIMB, A/C MADE AN UNSCHEDULED LANDING DUE TO RIGHT OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED CANNON PLUG AND CHIP DETECTOR, NO METAL FOUND.  MAINTENANCE GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
